# SDR USAA030329

- Difficulty date: December 24, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ZEE ANGLE CORRODED, CABIN FLOOR LEVEL AT STATION 740, LBL 54.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-10-00.  CORROSION LEVEL 1, TASK NR C53-231-02 AND C53-232-02.  (M)
